# SDR COMA0760333

- Difficulty date: April 25, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 21,347 hours, 19,570 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 21,347 hours, 19,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS 559 INSPECTION FOUND CRACK AT SEMI-PRESSURE BULKHEAD, FS 559, RBL 18, WL 59.10.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER CRJ REO 601R-53-41-353.
